# SDR CALA2017050501230

- Difficulty date: May 2, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 60,212 hours, 12,622 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: ADD71701100
- Part serial: 65179
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LT M33094 FOUND BATTERY LOW. R1 DOOR EMERGENCY LIGHT BATTERY PACK M33094 REPLACED AND OPERATIONAL TESTED NORMAL AS PER AMM 33-51-06.
